# SDR C2XAA01TY135

- Difficulty date: October 7, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 7,362 hours, 5,263 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cable
- Part number: 14525545401
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION, THE EMERGENCY EXTENTION CONTROL CABLE IN THE RIGHT WHEEL-WELL WAS FOUND BENT AT THE TURNBUCKEL. MAINTENANCE REMOVED AND REPLACED THE FREE FALL CABLES IN RIGHT WHEEL-WELL. I.A.W.-EMB-145-AMM-32-34-03. REPAIRS WERE SATISFACTORY AND AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
